Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 135, NWS North Platte, NE

June 3, 20134 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2013, 9:50 PM CDT for 4 counties in Nebraska. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2013, 9:50 PM CDT (02:50 UTC)
Expired
Jun 3, 2013, 10:15 PM CDT
In force
25 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Blaine County, NE, Brown County, NE, Cherry County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:00 PM CDTHAIL 17 Se Purdum, NEQUARTER SIZE HAIL WITH SOME STRONG WINDS AT ESTIMATED TIME OF 1000 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
2344 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WUUS53 KLBF 040250
SVRLBF
NEC009-017-031-171-040315-
/O.NEW.KLBF.SV.W.0135.130604T0250Z-130604T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT

* AT 946 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES NORTHWEST OF PURDUM TO 7 MILES
  NORTHEAST OF HALSEY...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ELSMERE...HAWLEY FLATS...KOSHOPAH...WILLOW LAKE STATE WILDLIFE
  MANAGEMENT AREA...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
  RAVEN...JOHNSONS CORNER...HOFELD LAKE AND JONES LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 234 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4247 9968 4219 9966 4202 9969 4184 10015
      4219 10047
TIME...MOT...LOC 0250Z 243DEG 37KT 4216 10028 4196 10010

HAIL...1.00IN
WIND...<50MPH

$$

POWER
2 follow-up statements
822 
WWUS53 KLBF 040302
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT MON JUN 3 2013

NEC171-040312-
/O.CAN.KLBF.SV.W.0135.000000T0000Z-130604T0315Z/
THOMAS NE-
1002 PM CDT MON JUN 3 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN THOMAS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4247 9968 4219 9966 4202 9969 4186 10004
      4224 10037
TIME...MOT...LOC 0302Z 243DEG 37KT 4221 10013 4201 9995

$$

NEC009-017-031-040315-
/O.CON.KLBF.SV.W.0135.000000T0000Z-130604T0315Z/
BLAINE NE-BROWN NE-CHERRY NE-
1002 PM CDT MON JUN 3 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...SOUTHERN BROWN AND NORTHERN BLAINE COUNTIES UNTIL 1015 PM
CDT...

AT 1000 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM ELSMERE TO 7 MILES NORTHWEST OF BREWSTER...AND
MOVING NORTHEAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...LONG LAKE STATE WILDLIFE
MANAGEMENT AREA...RAVEN...JOHNSONS CORNER...HOFELD LAKE AND JONES
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4247 9968 4219 9966 4202 9969 4186 10004
      4224 10037
TIME...MOT...LOC 0302Z 243DEG 37KT 4221 10013 4201 9995

HAIL...1.00IN
WIND...<50MPH

$$

POWER
883 
WWUS53 KLBF 040314
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 PM CDT MON JUN 3 2013

NEC009-017-031-040324-
/O.EXP.KLBF.SV.W.0135.000000T0000Z-130604T0315Z/
BLAINE NE-BROWN NE-CHERRY NE-
1014 PM CDT MON JUN 3 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...SOUTHERN
BROWN AND NORTHERN BLAINE COUNTIES WILL EXPIRE AT 1015 PM CDT/915 PM
MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4247 9968 4219 9966 4202 9969 4186 10004
      4224 10037
TIME...MOT...LOC 0314Z 243DEG 37KT 4226 9998 4206 9980

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:34 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 3, 6:34 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT MON JUN 3 2013

.SYNOPSIS...
ISSUED AT 258 PM CDT MON JUN 3 2013

VISIBLE SATELLITE IMAGERY SHOWED CUMULUS FORMING IN A LINE (OR TWO)
IN NORTHEAST COLORADO MOVING INTO NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA. SATELLITE DERIVED PRODUCT LIFTED INDICES SHOWED MODERATE
INSTABILITY IN SOUTHWEST NEBRASKA...EASTERN COLORADO AND SOUTHWEST
KANSAS. AN ANALYSIS OF THE 19Z MSL DATA SHOWED A SHARP DEWPOINT
GRADIENT ACROSS WESTERN KANSAS AND EASTERN COLORADO IN WHICH
DEWPOINTS GO FROM 50S IN WESTERN KANSAS AND WESTERN NEBRASKA TO 20S
IN EASTERN WYOMING AND EASTERN COLORADO. LOW PRESSURE WAS CENTERED
IN NORTHEAST COLORADO NEAR DENVER AND SOUTHEAST COLORADO NORTHWEST
OF LAMAR. THERE WAS A WEAK WARM FRONT ACROSS SOUTHERN SOUTH DAKOTA
INTO NORTHWEST NEBRASKA AND ANOTHER BOUNDARY ACROSS WESTERN SOUTH
DAKOTA ACROSS NORTHWEST NEBRASKA TO EASTERN WYOMING. THE LATTER
BOUNDARY HAD SOME...APPARENTLY HIGH BASED...CUMULIFORM CLOUDS ALONG
IT. IN WATER VAPOR IMAGERY...A STRONG BAROCLINIC REGION WAS
INDICATED ACROSS THE WESTERN DAKOTAS...NORTHWEST NEBRASKA AND
EASTERN WYOMING EXTENDING FROM A MATURING CYCLONE OVER CENTRAL
MONTANA WHICH WAS ASSOCIATED WITH A SURFACE LOW.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 258 PM CDT MON JUN 3 2013

CONVECTION CHANCES TO HEADLINE THE SHORT TERM DISCUSSION.  NEAR TERM
MODEL GUIDANCE CONTINUES TO SUPPORT THE DEVELOPMENT OF STORMS ALONG
AND NEAR THE DEVELOPING SURFACE LOW/INVERTED TROUGH LATE THIS
AFTERNOON INTO THIS EVENING.  THAT BEING SAID...A SUBSTANTIAL CAP
REMAINS ACROSS MUCH OF THE CWA...THUS STORMS MAY NOT BEGIN TO REALLY
GET GOING UNTIL AFTER STRONGER LARGE SCALE FORCING FOR ASCENT
/ASSOCIATED WITH THE NORTHERN PLAINS UPPER LOW/ ARRIVES.  THERE IS
AN AREA OF AGITATED CU DEVELOPING ACROSS EAST AND NORTH CENTRAL
COLORADO...BUT THUS FAR HAVE STRUGGLED TO FULLY DEVELOP AS TD/T
SPREADS IN SOME CASES ARE GREATER THAN 50F.  CURRENT THINKING IS AS
THE CHALLENGED DEVELOPMENT WORKS EAST INTO A MORE FAVORABLE
ENVIRONMENT...STORMS COULD DEVELOP.  MESOANALYSIS FROM WESTERN
NEBRASKA DOES SUPPORT A MENTION OF SEVERE AS 30-40KTS OF 0-6KM
EFFECTIVE SHEAR RESIDES AND SBCAPE EXCEEDS 1.0KJ/KG.  WITH THE
PROSPECTS OF INCREASINGLY STEEP LOW AND MID LEVEL LAPSE RATES LATE
THIS AFTERNOON...SEVERE HAIL WOULD BE POSSIBLE ALONG WITH GUSTY
DOWNBURST WINDS.  THEREAFTER...CONVECTION CHANCES BECOME MORE
UNCERTAIN...BUT MOST NEAR TERM SOLUTIONS AGREE THAT A COMPLEX WILL
CONGEAL AND SPREAD EAST ALONG AN ADVANCING COLD FRONT ENCOMPASSING
MUCH OF THE FORECAST AREA OVERNIGHT.  PREVIOUS FORECASTS HAVE THIS
HANDLED WELL...THUS LITTLE CHANGE TO THE FORECAST FOR NOW.
OTHERWISE CAA BEHIND THE FRONT WILL LIMIT HIGHS SOME ON
TUESDAY...WITH TEMPERATURES SOME 10 DEGREES COOLER THAN TODAY.
PRECIPITATION MAY LINGER A BIT ACROSS NORTH CENTRAL NEBRASKA EARLY
ON TUESDAY...WHICH MAY SLIGHTLY LIMIT TEMPERATURES FURTHER.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 258 PM CDT MON JUN 3 2013

A RIDGE BUILDING OVER THE SOUTHWEST U.S. WILL BRING FAST NORTHWEST
FLOW TO THE CENTRAL AND NORTHERN PLAINS RESULTING IN THE
CONTINUATION OF A FAIRLY ACTIVE PATTERN THROUGH THIS WEEKEND AND
INTO EARLY NEXT WEEK.

AS THE FRONT STALLS ACROSS KANSAS...RETURN FLOW LIFTS UP ACROSS
WESTERN NEBRASKA IN THE 300-305K ISENTROPIC LAYER. THE AIR BEING
FORCED IS EXPECTED TO BE NEARLY SATURATED AND FOLDING IN THE THETA-E
FIELDS WOULD INDICATE ELEVATED INSTABILITY. CONFIDENCE IS FAIRLY
HIGH THAT MUCH OF SOUTH CENTRAL THROUGH WESTERN NEBRASKA WILL HAVE
RAINFALL TUESDAY NIGHT AFTER MIDNIGHT THROUGH LATE MORNING. WITH
ELEVATED INSTABILITY (THETA-E FOLDING AND ELEVATED LIFTED INDICES
-2C TO -4C)...THUNDERSTORMS CAN BE EXPECTED. THE FRONT THEN SAGS
FARTHER SOUTH INTO EAST-CENTRAL THROUGH SOUTHWEST KANSAS AFTER
18Z...THUS SHIFTING PRECIPITATION CHANCES SOUTHWARD AND EASTWARD
WITH IT.

WITH THE FRONT WELL INTO SOUTHERN KANSAS WEDNESDAY NIGHT AND
THURSDAY...WEATHER SHOULD BE FAIRLY QUIET. RETURN FLOW ON THE HIGH
PLAINS WILL BRING WARMER TEMPERATURES TO WESTERN NEBRASKA.

A FRONT FORMING ON THE HIGH PLAINS OF WYOMING AND COLORADO THURSDAY
NIGHT WILL BEGIN TO CROSS WESTERN NEBRASKA FRIDAY NIGHT AND SATURDAY
WILL BRING ANOTHER CHANCE OF PRECIPITATION FOR NEXT WEEKEND. THE
FRONT IS EXPECTED TO PUSH THROUGH WESTERN AND CENTRAL NEBRASKA
SATURDAY AND THEN BECOME QUASI-STATIONARY ACROSS KANSAS SUNDAY
EVENING. THAT SCENARIO WOULD CONTINUE CHANCES OF THUNDERSTORMS
THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 631 PM CDT MON JUN 3 2013

THE RUC SUGGESTS A BELT OF MVFR CIGS DEVELOPING AFTER 06Z TONIGHT
AND DISSIPATING AROUND 18Z TUESDAY. THE STRATUS WOULD DEVELOP IN
THE NORTH AND SPREAD SOUTH AND EAST.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
WEST AND MOVE EAST OVERNIGHT. VFR IS EXPECTED ALL AREAS AFTER 18Z
TUESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...JACOBS
LONG TERM...SPRINGER
AVIATION...CDC
Hazardous weather outlook, Jun 3, 3:30 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT MON JUN 3 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-042030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
330 PM CDT MON JUN 3 2013 /230 PM MDT MON JUN 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE OUTLOOK AREA. SHEAR PROFILES AND
INSTABILITY IN THE ATMOSPHERE ARE CONDUCIVE FOR SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. IN
ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE. AT THIS TIME
STORMS LOOK TO DEVELOP ACROSS WESTERN AND SOUTHWEST NEBRASKA LATE THIS
AFTERNOON AND MOVE INTO THE SANDHILLS REGION AND NORTH CENTRAL
NEBRASKA THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WESTERN NEBRASKA WILL REMAIN IN AN ACTIVE WEATHER PATTERN THIS
WEEK WITH THUNDERSTORMS IN THE FORECAST NEARLY EVERY DAY. AT THIS
TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING.  SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS
TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Special weather statement, Jun 3, 8:01 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT MON JUN 3 2013

NEZ056-040130-
DEUEL NE-
701 PM MDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 730 PM MDT...

AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CHAPPELL...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BIG SPRINGS...
  BARTON...
  GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 83 AND 108.

MARTIN
Local storm report, Jun 3, 8:38 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             OGALLALA                41.13N 101.72W
06/03/2013  E1.00 INCH       KEITH              NE   PUBLIC

&&

MARTIN
Local storm report, Jun 3, 9:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             2 SE LEMOYNE            41.26N 101.77W
06/03/2013  E1.00 INCH       KEITH              NE   PUBLIC

&&

BROOKS
Local storm report, Jun 3, 9:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
06/03/2013  M1.75 INCH       DEUEL              NE   CO-OP OBSERVER

&&

MARTIN
Local storm report, Jun 3, 9:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT MON JUN 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             8 N JOHNSTOWN           42.69N 100.06W
06/03/2013  M1.25 INCH       BROWN              NE   PUBLIC

&&

SJACOBS
Special weather statement, Jun 3, 9:47 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT MON JUN 3 2013

NEZ058-040330-
PERKINS NE-
847 PM MDT MON JUN 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PERKINS COUNTY UNTIL
930 PM MDT...

AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRANDON...OR 12 MILES WEST OF GRANT...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT...
  BRANDON...
  WILD HORSE SPRING...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 63 AND 77.

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:12 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith48 min
Jun 3, 8:16 PM CDTSevere Thunderstorm WarningLBFKeith29 min
Jun 3, 8:22 PM CDTSevere Thunderstorm WarningLBFKeith53 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningLBFCherry43 min
Jun 3, 8:50 PM CDTSevere Thunderstorm WarningLBFLincoln25 min
Jun 3, 8:59 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson, Thomas46 min
Jun 3, 9:12 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha48 min
Jun 3, 9:53 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.